Schur geometric convexity for differences of means.

Shi, Huan Nan; Zhang, Jian; Li, Da-Mao

Applied Mathematics E-Notes [electronic only] (2010)

  • Volume: 10, page 275-284
  • ISSN: 1607-2510

How to cite


Shi, Huan Nan, Zhang, Jian, and Li, Da-Mao. "Schur geometric convexity for differences of means.." Applied Mathematics E-Notes [electronic only] 10 (2010): 275-284. <>.

author = {Shi, Huan Nan, Zhang, Jian, Li, Da-Mao},
journal = {Applied Mathematics E-Notes [electronic only]},
language = {eng},
pages = {275-284},
publisher = {Department of Mathematics, Tsing Hua University},
title = {Schur geometric convexity for differences of means.},
url = {},
volume = {10},
year = {2010},

AU - Shi, Huan Nan
AU - Zhang, Jian
AU - Li, Da-Mao
TI - Schur geometric convexity for differences of means.
JO - Applied Mathematics E-Notes [electronic only]
PY - 2010
PB - Department of Mathematics, Tsing Hua University
VL - 10
SP - 275
EP - 284
LA - eng
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.